# SDR AALA202411065673

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 30,229 hours, 12,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT CABIN ENTRY DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED AFT LEFT CABIN DOOR ASSIST BOTTLE TO THE PROPER PRESSURE.
